Affordable Access

deepdyve-link
Publisher Website

Central limit theorems for a branching random walk with a random environment in time

Authors
  • GAO, Zhiqiang
  • LIU, Quansheng
  • WANG, Hesong1, 2, 3, 3
  • 1 Laboratory of Mathematics and Complex Systems
  • 2 Univ. Bretagne-Sud
  • 3 School of Mathematics and Computing Science
Type
Published Article
Journal
Acta Mathematica Scientia
Publication Date
Jan 01, 2014
Volume
34
Issue
2
Pages
501–512
Identifiers
DOI: 10.1016/S0252-9602(14)60023-0
Source
Elsevier
Keywords
License
Unknown

Abstract

We consider a branching random walk with a random environment in time, in which the offspring distribution of a particle of generation n and the distribution of the displacements of its children depend on an environment indexed by the time n. The environment is supposed to be independent and identically distributed. For A ℝ, let Zn(A) be the number of particles of generation n located in A. We show central limit theorems for the counting measure Zn(·) with appropriate normalization.

Report this publication

Statistics

Seen <100 times